# SDR UIEA2017020800166

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 69,575 hours, 10,999 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL FAIL OF THE STABILIZER TRIM CONTROL COLUMN CUTOUT SWITCHES AND CIRCUIT. PERFORM WIRING CONTINUITY CHECK FORM SRM TO STAB TRIM CONTROL MODULE RESULT WAS SATISFACTORY  IAW WDM 27-41-11 AND 27-41-24 REV 41.  PERFORMED STABILIZER TRIM ELEVATOR CONTROL ACTUATED LIMIT SWITCH ADJUSTMENT IAW AMM 27-41-07-835-001 REV 88 STEP A TO E.  PERFORM OPERATIONAL TEST, RESULT WAS NORMAL IAW AMM 27-41-07-835-001 REV 88 STEP E(4).
